Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 129

1.

Cerebral vasculitis and multi-focal neurological deficits due to allopurinol-induced hypersensitivity syndrome.

Lim D, Rademaker M, Asztely F, Ratnaweera M, Coltman G.

Australas J Dermatol. 2014 Feb;55(1):84-7. doi: 10.1111/ajd.12016. Epub 2013 Jan 18.

PMID:
23330880
2.

Life Threatening, Allopurinol-related Dress Syndrome as a Rare Cause of Fever of Unknown Origin.

Civardi G, Zanlari L, Bassi E, Zangrandi A, Maria Cesinaro A, Nosseir S, De Maria N.

Intern Med. 2015;54(16):2073-7. doi: 10.2169/internalmedicine.54.4270. Epub 2015 Aug 15.

3.

DRESS syndrome with cerebral vasculitis.

Sola D, Rossi L, Sainaghi PP, Pirisi M.

Intern Med. 2013;52(12):1403-5.

4.

Challenges in Diagnosis, Management, and Treatment of Allopurinol-Induced DRESS Syndrome: Case Report and Literature Review.

Thankachen J, Agarwal V.

Am J Ther. 2015 May-Jun;22(3):e77-83. doi: 10.1097/MJT.0000000000000037. Review.

PMID:
24451301
5.

Red herring in returned traveler: drug reaction with eosinophilia and systemic symptom (DRESS) syndrome mimicking sepsis.

Lim HY, Huang GK, Torresi J, Johnson D.

J Travel Med. 2014 Nov-Dec;21(6):425-8. doi: 10.1111/jtm.12152. Epub 2014 Aug 28.

6.

Allopurinol-induced DRESS syndrome with a histologic pattern consistent with interstitial granulomatous drug reaction.

Kim MS, Lee JH, Park K, Son SJ.

Am J Dermatopathol. 2014 Feb;36(2):193-6. doi: 10.1097/DAD.0b013e3181c0e14d. No abstract available.

PMID:
21814129
7.

Allopurinol Induced DRESS Syndrome.

Pawar P, Gupta VA, Karnik ND, Vaidya M, Khopkar U.

J Assoc Physicians India. 2014 Nov;62(11):63-5.

PMID:
26281488
8.

Allopurinol-induced drug rash with eosinophilia and systemic symptoms mimicking acute generalized exanthematous pustulosis.

Huang YC, Shih PY, Chin SY, Chiang YY.

J Dermatol. 2012 Dec;39(12):1077-8. doi: 10.1111/j.1346-8138.2012.01651.x. Epub 2012 Aug 20. No abstract available.

PMID:
22901319
9.

[Fatal outcome in allopurinol hypersensitivity syndrome].

Kluger E.

Ugeskr Laeger. 1998 Feb 16;160(8):1179-80. Danish.

PMID:
9492630
10.

Fatal allopurinol-induced hypersensitivity syndrome associated with pancreatic abnormalities.

Fathallah N, Ben Salem C, Slim R, Kaabia N, Letaief A, Bouraoui K.

J Clin Rheumatol. 2010 Jun;16(4):170-1. doi: 10.1097/RHU.0b013e3181dfbaf7.

PMID:
20511977
11.

[Fatal liver necrosis due to allopurinol].

Pereira S, Almeida J, Silva AO, Quintas M, Candeias O, Freitas F.

Acta Med Port. 1998 Dec;11(12):1141-4. Review. Portuguese.

12.

The allopurinol hypersensitivity syndrome.

Pluim HJ, van Deuren M, Wetzels JF.

Neth J Med. 1998 Mar;52(3):107-10.

PMID:
9599967
13.

[A case of vanishing bile duct syndrome associated with hypersensitivity to allopurinol].

Choi SH, Yang SH, Song YB, Kim HJ, Seo YT, Choi DS, Moon KH, Byun JH, Yu ES.

Korean J Hepatol. 2005 Mar;11(1):80-5. Korean.

14.

Allopurinol hypersensitivity syndrome.

Carpenter C.

Tenn Med. 1997 Apr;90(4):151-2. No abstract available.

PMID:
9088156
15.

HLA-B*58:01 is strongly associated with allopurinol-induced severe cutaneous adverse reactions in Han Chinese patients: a multicentre retrospective case-control clinical study.

Cheng L, Xiong Y, Qin CZ, Zhang W, Chen XP, Li J, Zhou HH.

Br J Dermatol. 2015 Aug;173(2):555-8. doi: 10.1111/bjd.13688. Epub 2015 Jun 22. No abstract available.

PMID:
26104483
16.

Allopurinol-induced drug reaction with eosinophilia and systemic symptoms syndrome with recurrence.

Yang DC, Chang CM.

J Am Geriatr Soc. 2010 Oct;58(10):2043-4. doi: 10.1111/j.1532-5415.2010.03094.x. No abstract available.

PMID:
20929487
17.

ANCA-positive vasculitis associated with allopurinol therapy.

Choi HK, Merkel PA, Niles JL.

Clin Exp Rheumatol. 1998 Nov-Dec;16(6):743-4.

PMID:
9844772
18.

Allopurinol hypersensitivity syndrome with acute generalized exanthematous pustulosis manifestations.

Teo WL, Pang SM, Koh HY.

Cutan Ocul Toxicol. 2011 Sep;30(3):243-4. doi: 10.3109/15569527.2011.554481. Epub 2011 Feb 24.

PMID:
21345152
19.

Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome.

Fernando SL.

Australas J Dermatol. 2014 Feb;55(1):15-23. doi: 10.1111/ajd.12085. Epub 2013 Jul 19. Review.

PMID:
23866082
20.

Allopurinol hypersensitivity syndrome and acute myocardial infarction--two case reports.

Chan YC, Tay YK, Ng SK.

Ann Acad Med Singapore. 2002 Mar;31(2):231-3.

PMID:
11957564
Items per page

Supplemental Content

Write to the Help Desk